A 37-year-old member asked:
Can you get blurred vision from taking glyburide / metformin three times a day?
1 doctor answer • 2 doctors weighed in
Specializes in Endocrinology
Yes: You can get blurred vision with both high or low blood sugar. The medications above do not cause blurred vision by themselves but if they cause low blood sugar or are not effective enough to control your blood sugar, you can have blurred vision. Check your bs during these time to see what the number is, then you will have your answer.
Created for people with ongoing healthcare needs but benefits everyone.
5.7k viewsReviewed >2 years ago
Last updated Apr 3, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.